Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 615-616
http://dx.doi.org/10.1155/S0161171293000754

A Tychonoff non-normal space

Department of Mathematics, University of Patras, Patras 26110, Greece

Received 13 July 1992; Revised 3 February 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Tzannes, “A Tychonoff non-normal space,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 615-616, 1993. https://doi.org/10.1155/S0161171293000754.